# SDR DALA2019030801596

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 82,492 hours, 37,891 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 661 SMOKE CAME OUT OF THE THROTTLE QUADRANT ELECTRICAL SMALL EICAS MESSGE STDY INVERTER. CORRECTIVE ACTION: FOUND SMOKE FROM STANDBY INVERTER WITH STANBY INVERTER MESSAGE CONSULTED MC NO ODI PREVENTION REQUIRED , REPLACED INVERTER AMM 24-33 NO FAULTS. (5593658)
